# SDR C1HA200194016

- Difficulty date: October 1, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL APPROXIMATELY 95 KTS THE MACH OVERSPEED WARNING HORN (CLACKER)CAME ON.  PERFORMED LOW SPEED ABORT AND RETURNED TO GATE. PERFORMED MACH AIRSPEED WARNING SYSTEM TEST, OPS CHECKS GOOD.
